A growth law for propagation of arbitrary shaped delaminations in layered plates

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

A growth law is derived which governs the propagation of a delamination embedded in a layered plate, with the shapes of the delaminated area and of the plate assumed to be arbitrary. The plate is considered to be subjected to edge loading.

Original languageEnglish (US)
Pages (from-to)1009-1017
Number of pages9
JournalInternational Journal of Solids and Structures
Volume19
Issue number11
DOIs
StatePublished - 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A growth law for propagation of arbitrary shaped delaminations in layered plates'. Together they form a unique fingerprint.

  • Cite this